Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table of primitive binary polynomials. II
HTML articles powered by AMS MathViewer

by Miodrag Živković PDF
Math. Comp. 63 (1994), 301-306 Request permission


For those $n < 5000$, for which the factorization of ${2^n} - 1$ is known, the first primitive trinomial (if such exists) and a randomly generated primitive 5- and 7-nomial of degree n in ${\text {G}}F(2)$ are given, if the respective entry is absent from the previously published table.
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 301-306
  • MSC: Primary 11T06; Secondary 11T71, 11Y70
  • DOI:
  • MathSciNet review: 1240662